MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN II CEMENTED TIBIAL B/PLATE SZ 7 LEFT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GEN II CEMENTED TIBIAL B/PLATE SZ 7 LEFT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71420172
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A revision surgery was performed due to tibial component mal-aligned causing pain.Surgeon removed a size 7 left tibial baseplate and size 7-8 13mm pshf insert.Surgeon implanted a size 7-8 legion revision tibial baseplate with 2 each 5mm tibial step wedges and a size 7-8 15mm pshf insert.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.Without the actual devices involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.The clinical / medical evaluation concluded that since no relevant clinical medical information was provided a thorough medical assessment could not be performed.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
GEN II CEMENTED TIBIAL B/PLATE SZ 7 LEFT
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8334169
Report Number1020279-2019-00554
Device Sequence Number11343249
Product Code JWH
UDI-Device Identifier03596010206299
UDI-Public03596010206299
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71420172
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR